# SDR TSAA20170725017

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 47,081 hours, 48,682 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION ON RT VERTICAL STAB CHORD FIN STA 274.30, FOUND BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM REV 114 CH 55-30-10 DETAIL IV. REPAIRED DAMAGED SPAR CHORD ON RT STAB CHORD FIN STA 274.30 IAW SERVICE REQUEST NUMBER 3-3907440289.
